# SDR CA990308038

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmcs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL TIMES DURING FLIGHT, AUTOTHROTTLE WOULD DISCONNECT, ENGINE INDICATION AND CREW ALERT SYSTEM WOULD ANNUNCIATE AUTOPILOT DISCONNECT, HOWEVER, AUTOPILOT REMAINED ON, AUTOPILOT DISCONNECT ANNUNCIATION WOULD GO OUT AFTER 5 SECONDS, SNAG OCCURRED DURING COMMAND C OR L.
